Alert archive / Colorado / Flash Flood Warnings in 2018

Flash Flood Warning 10, NWS Denver/Boulder, CO

July 24, 2018Adams County, Arapahoe County, Denver County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jul 24, 2018, 6:41 PM MDT for Adams County, Arapahoe County, Denver County, Colorado. It was in force for 2 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2018, 6:41 PM MDT (00:41 UTC)
Expired
Jul 24, 2018, 8:45 PM MDT
In force
2 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

Counties Adams County, CO, Arapahoe County, CO, Denver County, CO

The radar

The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 6:57 PM MDTFLASH FLOOD1 Ese Sheridan, COSIGNIFICANT INTERSECTION FLOODING AT SANTA FE AND OXFORD WITH A FEW STALLED CARS UNDER THE OVERPASS.
Jul 24, 7:10 PM MDTFLASH FLOOD1 E Sheridan, COSANTA FE DRIVE AND WEST OXFORD AVENUE CLOSED DUE TO FLOODING CREATING A SINKHOLE.
Jul 24, 7:10 PM MDTFLASH FLOOD1 Ne Buckley Afb, COROAD CLOSED AT EAST 6TH AVENUE AND SOUTH PICADILLY ROAD DUE TO FLOODING.
Jul 24, 7:10 PM MDTFLASH FLOOD2 S Aurora, COFLOODING AT THE INTERSECTION OF EAST ILIFF AVENUE AND S. CHAMBERS ROAD.
Jul 24, 7:10 PM MDTFLASH FLOOD3 Sse Aurora, COFLOODING AT SOUTH BUCKLEY ROAD AND EAST BATES AVENUE.
Jul 24, 7:10 PM MDTFLASH FLOOD4 Sse Aurora, COFLOODING AT EAST HAMPDEN AVENUE AND SOUTH URAVAN WAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
2504 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

482 
WGUS55 KBOU 250041
FFWBOU
COC001-005-031-250245-
/O.NEW.KBOU.FF.W.0010.180725T0041Z-180725T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
641 PM MDT TUE JUL 24 2018

The National Weather Service in Denver Colorado has issued a

* Flash Flood Warning for...
  Western Arapahoe County in northeastern Colorado...
  Southern Denver County in northeastern Colorado...
  South central Adams County in northeastern Colorado...

* Until 845 PM MDT.

* At 639 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain over southern Denver. The rain is moving east at 25 mph.
  The storm will be capable of producing 1.5 to 2 inches of rain in 
  just 30 minutes. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Southern Denver, Aurora, Centennial, northwestern Highlands Ranch,
  Littleton, Englewood, Greenwood Village, Sheridan, Arapahoe Park
  and Buckley AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Turn around, don't drown.

&&

LAT...LON 3958 10506 3959 10505 3962 10505 3961 10508
      3962 10508 3962 10507 3964 10509 3965 10506
      3966 10507 3982 10461 3959 10460 3956 10505

$$

BARJENBRUCH
3 follow-up statements
363 
WGUS75 KBOU 250114
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
714 PM MDT TUE JUL 24 2018

COC001-250120-
/O.CAN.KBOU.FF.W.0010.000000T0000Z-180725T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams CO-
714 PM MDT TUE JUL 24 2018

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL ADAMS COUNTY IS
CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3958 10506 3959 10505 3962 10505 3961 10508
      3962 10508 3962 10507 3964 10509 3965 10506
      3966 10507 3970 10481 3971 10461 3959 10460
      3956 10505

$$

COC005-031-250245-
/O.CON.KBOU.FF.W.0010.000000T0000Z-180725T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Arapahoe CO-Denver CO-
714 PM MDT TUE JUL 24 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR
WESTERN ARAPAHOE AND SOUTHERN DENVER COUNTIES...

At 710 PM MDT, the Arapahoe County Sheriff reported flash flooding 
in the Littleton and Sheridan areas.  Numerous streams and drainage 
ditches are flooding.  Some roads are also closed due to high water 
and water flowing over roads. 

Some locations that will experience flooding include...
Southwestern Denver, Aurora, Centennial, northwestern Highlands
Ranch, Littleton, Englewood, Greenwood Village, Sheridan, Arapahoe
Park and Buckley AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3958 10506 3959 10505 3962 10505 3961 10508
      3962 10508 3962 10507 3964 10509 3965 10506
      3966 10507 3970 10481 3971 10461 3959 10460
      3956 10505

$$

BARJENBRUCH
797 
WGUS75 KBOU 250205
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
805 PM MDT TUE JUL 24 2018

COC005-031-250245-
/O.CON.KBOU.FF.W.0010.000000T0000Z-180725T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Arapahoe CO-Denver CO-
805 PM MDT TUE JUL 24 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR
SOUTHWESTERN ARAPAHOE AND SOUTHERN DENVER COUNTIES...

At 804 PM MDT, local law enforcement reported flash flooding in the 
Littleton and Sheridan areas. Numerous streams and drainage ditches 
are flooding.  Some roads were also closed due to high water and 
water flowing over roads. 

Some locations that will experience flooding include...
Southwestern Denver, western Aurora, southwestern Centennial,
Littleton, Englewood, Greenwood Village and Sheridan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3958 10506 3959 10505 3962 10505 3961 10508
      3962 10508 3962 10507 3964 10509 3965 10506
      3966 10507 3969 10485 3966 10484 3964 10489
      3959 10489 3956 10505

$$

BARJENBRUCH
515 
WGUS75 KBOU 250235
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
835 PM MDT TUE JUL 24 2018

COC005-031-250245-
/O.EXP.KBOU.FF.W.0010.000000T0000Z-180725T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Arapahoe CO-Denver CO-
835 PM MDT TUE JUL 24 2018

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN ARAPAHOE AND SOUTHWESTERN
DENVER COUNTIES WILL EXPIRE AT 845 PM MDT...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3958 10506 3959 10505 3962 10505 3961 10508
      3962 10508 3962 10507 3964 10509 3965 10506
      3966 10507 3969 10485 3966 10484 3964 10489
      3959 10489 3956 10505

$$

TH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 3:08 PM MDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jul 24, 3:08 PM MDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
308 PM MDT Tue Jul 24 2018

.SHORT TERM...(This evening through Wednesday)
Issued at 308 PM MDT Tue Jul 24 2018

Upper high in place over the desert SW pulling moisture clockwise
into the region. The high will transition to the west through
Wednesday increasing moisture across NE Colorado into late
Wednesday. This evening will see slightly less activity then days
past with the main convection over the higher terrain. Some mid
level warming will help to keep CAPE values lower with ML values from
500 to 1500 j/kg across the region. Storms will move ESE with the
main threats being brief moderate to heavy rain, small hail, gusty
winds and lightning. PW values have decreased slightly overall but
will still be able to produce some heavy rain with the stronger
storms. Storms will dissipate by the late evening with mild lows
in the 60s across the plains expected.

Wednesday will be the start of a more active period as the first
of a few upper disturbance embedded in the NE flow aloft drops
into Colorado. Clouds will increase through the morning with a
cold front from the NE pushing in by the afternoon. This front
will temporarily stabilize the far NE plains through the late
afternoon hours with the main forcing along the foothills and
higher terrain with more upslope. Model consensus is fairly strong
that convection will start over the higher terrain by the late
afternoon and slowly move ESE onto the plains into the late
evening hours. These storms could produce moderate to heavy rain
with some severe potential. ML CAPE will range from 1000 to 2000
or more j/kg with bulk shear values in the upper 40s. This would
be enough to produce some severe storms capable of large hail and
strong gusty winds along with the heavy rain. more information
regarding the heavy rain potential can be found in the hydro
section below. Highs will be slightly lower than today with
temperatures in the mid to upper 80s on the plains and 60s to 70s
in the mountains.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 308 PM MDT Tue Jul 24 2018

The latter half of the week will see subtle changes in the weather
pattern that will allow the threat of heavy rain to continue. The
upper level ridge over the southwestern U.S. will continue a slow
retrogression through Saturday and then undergo some amplification
on Sunday and Monday. As the ridge retrogrades, weak west-
northwesterly flow aloft will continue over the forecast area.
When the ridge amplifies, flow aloft will become more northwest
and then northerly. Through it all, subtropical moisture will
remain abundant over the state. At low levels, generally high
pressure over the northern plains will feed east and
northeasterly flow at low levels, helping to keep precipitable
water content high across the state. Each of these ingredients
will combine to keep the threat of heavy rain in the forecast. The
mid level flow could be strong enough to keep storm motions at
decent levels, but the potential is there for the mid-level flow
to help organize and strengthen showers when they develop.

The medium range models do not bring any strong drying into the
region until Sunday or Monday. Therefore the forecast will
continue to show temperatures slightly cooler than normal and the
chance of showers each afternoon and evening. The typical diurnal
pattern of afternoon showers over the mountains and foothills and
evening/nocturnal showers over the plains will prevail.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 308 PM MDT Tue Jul 24 2018

Main changes from the morning update are to add thunderstorms in
the vicinity of the airport. Coverage will be higher over the
mountains and foothills to the west with storms moving ESE mainly
south of I-70. Some storms could hold together after 00z and move
near DIA to produce some gusty outflow winds and affect area
gates. APA could see storms at the terminal between 01 and 03z
with strong gusty winds and brief heavy rain with the possibility
of small hail and lighting. Main impacts to DIA are expected to be
gusty winds with outflow that could come from the south with
sustained speeds of 10 to 15 kts with gusts from 25 to 28 kts.
Cannot rule out the outflow starting some convection that could
move onto the terminal between 03 and 05z but confidence is low
at this time. Storms should clear out after 06z with another
chance of storms producing more moderate to heavy rain near the 30
hr point in the TAF.

&&

.HYDROLOGY...
Issued at 308 PM MDT Tue Jul 24 2018

GOES-16 WV show increasing mid and upper level moisture streaming
into the region over a large upper ridge. PW values will increase
to over an inch by late Wednesday and continuing into Thursday.
Areas over the Front Range have received a decent amount of rain
over the last fews days making flood prone areas at greater risk.
Convection is expected to intimate over the higher terrain and
move ESE over the plains with the help of an upstream surface
high. This will help maintain storms over the terrain and could
create opportunity for flash flooding. No highlights at this time
however, we will continue to monitor model guidance on timing and
moisture potential as well as the placement of the upper jet that
could all play a part in how this scenario sets up.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Bowen
LONG TERM...Dankers
AVIATION...Bowen
HYDROLOGY...Bowen
Hazardous weather outlook, Jul 24, 11:10 AM MDT, 7 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1110 AM MDT Tue Jul 24 2018

COZ030>051-251715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1110 AM MDT Tue Jul 24 2018

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

There will be less thunderstorm activity today. Scattered storms
are still expected over the Front Range mountains this afternoon
and early evening, with only isolated storms over the mountains.
Further east on the plains, only isolated convection is expected.
There is still a threat of heavy rainfall with some of the
storms, up to an inch of rain in less than an hour. The threat of
flooding is low as the storms will be moving faster. Small hail
and wind gusts to 40 mph are also possible. The stronger storms
are most likely in the mountains south of Interstate 70. The
storms will end this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The pattern of afternoon and evening thunderstorms forming over
the mountains and moving onto the plains is expected to continue
through the end of this week and into the weekend. Abundant
amounts of moisture are expected to remain over northern and
eastern Colorado through the weekend, fueling the afternoon and
evening thunderstorm activity. Each day will have threat of heavy
rainfall from the storms that develop, but winds aloft are
expected to be strong enough to keep storms moving along. This
will reduce the threat of flooding, but some flooding will still be
possible. The threat of heavy rainfall will be highest on Wednesday
and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

In the hours before

Special weather statement, Jul 24, 4:05 PM MDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Denver CO
405 PM MDT TUE JUL 24 2018

COZ036-242245-
Jefferson and West Douglas Counties Above  6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
405 PM MDT TUE JUL 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFFERSON COUNTY
UNTIL 445 PM MDT...

At 405 PM MDT, Doppler radar was tracking a strong thunderstorm near
Buffalo Creek, or 32 miles southwest of Denver, moving east at 10
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Buffalo Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

Very heavy rainfall is also occurring with this storm, and may lead
to localized minor flooding. Do not drive your vehicle through
flooded roadways.

&&

LAT...LON 3929 10532 3936 10538 3943 10524 3932 10519
TIME...MOT...LOC 2205Z 248DEG 10KT 3935 10531

BAKER
Special weather statement, Jul 24, 5:15 PM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Denver CO
515 PM MDT TUE JUL 24 2018

COZ034-036-250000-
South and Southeast Grand/West Central and Southwest
Boulder/Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet CO-
Jefferson and West Douglas Counties Above  6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
515 PM MDT TUE JUL 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PARK...SOUTHEASTERN
CLEAR CREEK AND WEST CENTRAL JEFFERSON COUNTIES UNTIL 600 PM MDT...

At 514 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Pine Junction, or 26 miles southwest of Denver, moving
east at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Western Lakewood, Evergreen, Morrison, Highland Park, Idledale,
Conifer, Shawnee, Pine Junction, Tiny Town, Kittredge, Red Rocks
Park, Pine, Buffalo Creek, Indian Hills, Aspen Park, Brookvale,
Bailey and Harris Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding of low lying areas. Do not drive your vehicle through
flooded roadways.

&&

LAT...LON 3939 10556 3961 10564 3970 10517 3968 10517
      3968 10518 3967 10519 3965 10519 3964 10518
      3950 10519 3935 10527
TIME...MOT...LOC 2314Z 271DEG 13KT 3955 10541

BAKER
Local storm report, Jul 24, 6:16 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
616 PM MDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             3 NW COLUMBINE          39.62N 105.11W
07/24/2018  M1.00 INCH       JEFFERSON          CO   PUBLIC

&&
Local storm report, Jul 24, 6:19 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
619 PM MDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             LITTLETON               39.59N 105.01W
07/24/2018  E0.88 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 6:13 PM MDTAreal Flood AdvisoryBOUArapahoe, Denver, Douglas, Jefferson32 min
Jul 24, 6:28 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Douglas46 min
Jul 24, 7:22 PM MDTSevere Thunderstorm WarningBOUWeld38 min
Jul 24, 7:35 PM MDTSevere Thunderstorm WarningBOUMorgan40 min
Jul 24, 7:55 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Weld50 min
Jul 24, 8:12 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington48 min
Jul 24, 8:15 PM MDTSevere Thunderstorm WarningBOUMorgan45 min
Jul 24, 8:41 PM MDTSevere Thunderstorm WarningBOULogan, Washington49 min
Jul 24, 8:47 PM MDTAreal Flood AdvisoryBOULogan, Morgan, Washington, Weld2 hr
Jul 24, 9:10 PM MDTSevere Thunderstorm WarningBOUMorgan50 min
Jul 24, 9:27 PM MDTFlash Flood WarningBOUMorgan3 hr
Jul 25, 10:41 AM MDTFlash Flood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 7 more11 hr
Jul 25, 3:10 PM MDTSpecial Weather StatementBOULarimer50 min
Jul 25, 3:43 PM MDTSpecial Weather StatementBOUJefferson47 min
Jul 25, 3:49 PM MDTSpecial Weather StatementBOUWeld41 min
Jul 25, 4:04 PM MDTAreal Flood AdvisoryBOULarimer, Weld102 min
Jul 25, 4:31 PM MDTSevere Thunderstorm WarningBOUWeld44 min
Jul 25, 5:16 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Weld17 min

Nearby

Flash Flood Warnings in Colorado, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.